Hair Thinning On Ritalin!! Concern Or Not? | HairLossTalk Forums
Dismiss Notice
Forum Update: Aug 19. Feedback for the Admin? Upgrade coming: Click Here.

Hair Thinning On Ritalin!! Concern Or Not?

Discussion in 'Shedding Shedding Shedding' started by YMN-007, Sep 24, 2019.

  1. YMN-007

    YMN-007 New Member My Regimen

    Joined:
    Sep 24, 2019
    Messages:
    14
    Likes Received:
    0
    Dislikes Received:
    0
    My Regimen:
    My Regimen
    My Regimen
    First 2 pictures: while im not on ritalin, al tough 2nd picture i was on it, but somehow it didnt affect it that much(probably nutritition idk?)

    3rd/4th/5thpicture: every time 30/1hour after taking a dosage of 5 mg ritalin. I always notice my hair thinning all over my head, but my hairline most of the time stays the same, although I also notice some thinning on my hairline

    Is this a concern or not? Is it due stress,malnutrition,...? Remember that all 5 pictures are taken the same week.
    I espially worry for the 3rd and 5th picture.

    What can I do against it? Taking some multivitamins?eat more food while im on the meds? I am trying to cut, that might play a reason why im experience this and I have exams to do, I experience a lot of stress/anxiety already exacerbate by ritalin.
     

    Attached Files:

Share This Page